# SDR DXTA2012082305103

- Difficulty date: August 22, 2012
- Submitted: September 17, 2012
- Operation: Air carrier
- Aircraft: N939QS
- Make and model: Cessna 750
- Aircraft serial: 7500193
- Aircraft time: 9,737 hours, 5,816 cycles
- Engine: Allsn AE3007C
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Squat Switch
- Condition: Out Of Adjust
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, GEAR HANDLE SELECTED UP RED UNLOCK LIGHT ILLUMINATED, NOSE DOWN AND LOCKED LIGHT REMAINED ILLUMINATED, LT AND RT MAIN GEAR DOWN AND LOCKED LIGHTS EXTINGUISHED.  WITNESSES ON THE GROUND SAID NONE OF THE GEAR RETRACTED.   DURING INSPECTION, CYCLED GEAR SEVERAL TIMES AND DUPLICATED DISCREPANCY.  FOUND NOSE GEAR SQUAT SWITCH OUT OF ADJUSTMENT CAUSING NO HYD FLOW TO MLG.  GEAR DOWN AND LOCKED WITH NO PROBLEMS WHEN SELECTED HANDLE DOWN.  ADJUSTED NOSE GEAR SQUAT SWITCH.  CYCLED GEAR. OPS CHECKED GOOD. WORK DONE IAW MM 32-60-00.
